Authors: Dragović, Vladimir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Polynomial dynamics and a proof of the fermat little theorem
Journal: American Mathematical Monthly
Volume: 120
Issue: 2
First page: 171
Last page: 173
Issue Date: 1-Feb-2013
Rank: M23
ISSN: 0002-9890
DOI: 10.4169/amer.math.monthly.120.02.171
Abstract: 
We present a dynamical proof of the Fermat little theorem, based on the Chebyshev polynomials and their extraordinary composition property.
Publisher: Taylor & Francis

Show full item record

Page view(s)

18
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.